About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 369412, 7 pages
http://dx.doi.org/10.1155/2013/369412
Research Article

Convergence of a Viscosity Iterative Method for Multivalued Nonself-Mappings in Banach Spaces

Department of Mathematics, Dong-A University, Busan 604-714, Republic of Korea

Received 9 October 2012; Accepted 9 January 2013

Academic Editor: Yuriy Rogovchenko

Copyright © 2013 Jong Soo Jung. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. B. Nadler, Jr., “Multi-valued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Moudafi, “Viscosity approximation methods for fixed-points problems,” Journal of Mathematical Analysis and Applications, vol. 241, no. 1, pp. 46–55, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. K. Xu, “Viscosity approximation methods for nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 298, no. 1, pp. 279–291, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. F. E. Browder, “Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces,” Archive for Rational Mechanics and Analysis, vol. 24, pp. 82–90, 1967. View at MathSciNet
  5. B. Halpern, “Fixed points of nonexpanding maps,” Bulletin of the American Mathematical Society, vol. 73, pp. 957–961, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. S. Jung and S. S. Kim, “Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 33, no. 3, pp. 321–329, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. S. Jung and T. H. Kim, “Strong convergence of approximating fixed points for nonexpansive nonself-mappings in Banach spaces,” Kodai Mathematical Journal, vol. 21, no. 3, pp. 259–272, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. E. Kim and W. Takahashi, “Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces,” Nihonkai Mathematical Journal, vol. 7, no. 1, pp. 63–72, 1996. View at Zentralblatt MATH · View at MathSciNet
  9. S. Reich, “Strong convergence theorems for resolvents of accretive operators in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 75, no. 1, pp. 287–292, 1980. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. P. Singh and B. Watson, “On approximating fixed points,” Proceedings of Symposia in Pure Mathematics, vol. 45, no. 2, pp. 393–395, 1988.
  11. W. Takahashi and G. E. Kim, “Strong convergence of approximants to fixed points of nonexpansive nonself-mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 32, no. 3, pp. 447–454, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. K. Xu, “Approximating curves of nonexpansive nonself-mappings in Banach spaces,” Comptes Rendus de l'Académie des Sciences, Série I, vol. 325, no. 2, pp. 151–156, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. H. K. Xu and X. M. Yin, “Strong convergence theorems for nonexpansive non-self-mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 24, no. 2, pp. 223–228, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. S. Jung, “Strong convergence theorems for multivalued nonexpansive nonself-mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 11, pp. 2345–2354, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. N. Shahzad and H. Zegeye, “Strong convergence results for nonself multimaps in Banach spaces,” Proceedings of the American Mathematical Society, vol. 136, no. 2, pp. 539–548, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. T. C. Lim, “A fixed point theorem for weakly inward multivalued contractions,” Journal of Mathematical Analysis and Applications, vol. 247, no. 1, pp. 323–327, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. T. H. Kim and J. S. Jung, “Approximating fixed points of nonlinear mappings in Banach spaces,” in Proceedings of the Workshop on Fixed Point Theory (Kazimierz Dolny, 1997), vol. 51, no. 2, pp. 149–165, 1997. View at MathSciNet
  18. G. López Acedo and H. K. Xu, “Remarks on multivalued nonexpansive mappings,” Soochow Journal of Mathematics, vol. 21, no. 1, pp. 107–115, 1995. View at Zentralblatt MATH · View at MathSciNet
  19. D. R. Sahu, “Strong convergence theorems for nonexpansive type and non-self-multi-valued mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 37, no. 3, pp. 401–407, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Rafiq, “On Mann iteration in Hilbert spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 10, pp. 2230–2236, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. Y. Yao, Y. C. Liou, and R. Chen, “Strong convergence of an iterative algorithm for pseudocontractive mapping in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 67, no. 12, pp. 3311–3317, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. L. C. Ceng and J. C. Yao, “Strong convergence of an iterative algorithm for nonself multimaps in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 10, pp. 4476–4485, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. Y. Alber, S. Reich, and J. C. Yao, “Iterative methods for solving fixed-point problems with nonself-mappings in Banach spaces,” Abstract and Applied Analysis, vol. 2003, no. 4, pp. 193–216, 2003, Proceedings of the International Conference on Fixed Point Theory and its Applications. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. L. C. Ceng, A. Petruşel, and J. C. Yao, “Iterative approximation of fixed points for asymptotically strict pseudocontractive type mappings in the intermediate sense,” Taiwanese Journal of Mathematics, vol. 15, no. 2, pp. 587–606, 2011. View at MathSciNet
  25. A. Petruşel and J. C. Yao, “Viscosity approximation to common fixed points of families of nonexpansive mappings with generalized contractions mappings,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1100–1111, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. W. Takahashi, J. C. Yao, and P. Kocourek, “Weak and strong convergence theorems for generalized hybrid nonself-mappings in Hilbert spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 567–586, 2010. View at Zentralblatt MATH · View at MathSciNet
  27. K. Goebel and S. Reich, Uniform Convexity, Hyperbolic Geometry, and Nonexpansive Mappings, vol. 83 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1984. View at MathSciNet
  28. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  29. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  30. T. Husain and A. Latif, “Fixed points of multivalued nonexpansive maps,” Mathematica Japonica, vol. 33, no. 3, pp. 385–391, 1988. View at Zentralblatt MATH · View at MathSciNet
  31. H. K. Xu, “On weakly nonexpansive and *-nonexpansive multivalued mappings,” Mathematica Japonica, vol. 36, no. 3, pp. 441–445, 1991. View at Zentralblatt MATH · View at MathSciNet
  32. H. K. Xu, “Multivalued nonexpansive mappings in Banach spaces,” Nonlinear Analysis: Theory, Methods & Applications, vol. 43, no. 6, pp. 693–706, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  33. H. K. Xu, “Metric fixed point theory for multivalued mappings,” Dissertationes Mathematicae (Rozprawy Matematyczne), vol. 389, p. 39, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet